# SDR AALA202205106443

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 23,456 hours, 11,127 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY HANDLE HARD TO OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
